# SDR ASOA20140516071

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 31,890 hours, 24,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CARGO UNDERFLOOR SUPPORT 65-68 LT SIDE UNDER FLOORBOARD 271FF HAS CORROSION.  MAINTENANCE R & R FLOOR SUPPORT IAW SRM 51-40-02 AND 53-31-10.  ACFT APPROVED FOR RETURN TO SERVICE.
